| Model Number |
02.12.E0410FR |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
09/15/2025
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Batch review performed on 19 sept 2025 lot 2409139: (b)(4) items manufactured and released on 08-may-2024.Expiration date: 2029-apr-24.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.The surgeon revised liner height, which is a common practice to restore the joint stability.There is no indication that any potential issue with the device may have caused or contributed to the event.
Event or Problem Description
At 11 months from primary, the patient came in due to pain and the cause is unknown.The surgeon resurfaced the patella and upsized the poly from 10mm to 11mm.The surgery was completed successfully.